MAUDE Adverse Event Report: Asahi Intecc CO Ltd Astato XS 20; Peripheral Guide Wire

Asahi Intecc CO Ltd Astato XS 20; Peripheral Guide Wire
Model Number PAGH143392
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a percutaneous transluminal angioplasty (pta) was performed for a chronic total occlusion (cto) with moderately calcified fibrous cap of approximately 2cm in length in the mid anterior tibial artery (mid at).An asahi astato xs 20 guide wire was advanced to the fibrous cap and torqued to penetrate the cto, when the guide wire lodged in the cap.When the astato xs 20 guide wire was removed, the wire tip was found left in the cto.Additional attempts were made to cross the cto with other guide wires but failed.The procedure was aborted at that point.It was informed that there was blood flow to the foot through the posterior tibial artery, while the at remained occluded.Mfr report #: 3003775027-2026-00147.

Brand Name
Astato XS 20
Common Device Name
Peripheral Guide Wire
Manufacturer (Section D)
Asahi Intecc CO Ltd
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key50086104
Report Number3004718255-2026-00032
Device Sequence Number18643475
Product Code DQX
UDI-Device Identifier04547327088305
UDI-Public(01)04547327088305(17)280430(10)250507A221
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
Report Date (Section F) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPAGH143392
Device Lot Number250507A221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/08/2026
Event Location Hospital
Date Report to Manufacturer07/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age86 YR
Patient SexFemale
Date Report Sent to FDA07/30/2026